# SDR UALA2011070503312

- Difficulty date: June 4, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,299 hours, 10,904 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Unserviceable
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE VHF TRANSCEIVER PLASTIC TAMPER BAG SHOWS SIGNS OF TAMPERING.  REPLACED VHF A3-AFT GALLEY.
